Alert archive / New Jersey / Gale Watches in 2017

Gale Watch 5, NWS Philadelphia/Mount Holly

January 25, 2017

NWS Philadelphia/Mount Holly issued this gale watch at Jan 25, 2017, 2:24 PM EST. It took effect at Jan 26, 2017, 12:00 PM EST. It was in force for .

The area

The counties it named.

The facts

Issued
Jan 25, 2017, 2:24 PM EST (19:24 UTC)
In effect from
Jan 26, 2017, 12:00 PM EST
Expired
Jan 26, 2017, 3:40 AM EST
In force
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted.

183 
WHUS71 KPHI 251924
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
224 PM EST WED JAN 25 2017


ANZ450-451-260930-
/O.CAN.KPHI.SC.Y.0008.000000T0000Z-170125T2000Z/
/O.NEW.KPHI.GL.A.0005.170126T1700Z-170127T1000Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
224 PM EST WED JAN 25 2017

...GALE WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH LATE
THURSDAY NIGHT...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE
WATCH...WHICH IS IN EFFECT FROM THURSDAY AFTERNOON THROUGH LATE
THURSDAY NIGHT. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED.

* LOCATION...THE ATLANTIC COASTAL WATERS ADJACENT TO NORTHERN 
  AND CENTRAL NEW JERSEY.

* WINDS...WEST 15 TO 25 KT WITH GUSTS UP TO 35 KT.

* SEAS...3 TO 6 FEET.

* TIMING...STRONGEST WINDS SHOULD OCCUR EARLY THURSDAY NIGHT.  


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING 
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE 
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER 
ALTERING THEIR PLANS.

&&

$$

ANZ452>455-260930-
/O.EXT.KPHI.SC.Y.0009.170126T1700Z-170127T2200Z/
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
224 PM EST WED JAN 25 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON THURSDAY TO 5 PM
EST FRIDAY...

* LOCATION...THE ATLANTIC COASTAL WATERS ADJACENT TO SOUTHERN 
  NEW JERSEY AND DELAWARE

* WINDS...WEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. THERE IS SMALL
  CHANCE FOR AN HOUR OR TWO OF WESTERLY WIND GUSTS TO 35 KT LATE
  THURSDAY.

* SEAS...3 TO 5 FEET.

* OUTLOOK...SMALL CRAFT ADVISORY CONDITIONS MAY CONTINUE INTO LATE SATURDAY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ430-431-260930-
/O.EXT.KPHI.SC.Y.0009.170126T1700Z-170127T2200Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
224 PM EST WED JAN 25 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON THURSDAY TO 5 PM
EST FRIDAY...

* LOCATION...THE DELAWARE BAY

* WINDS...WEST 10 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...2 TO 4 FEET, HIGHEST AT THE BAY ENTRANCE. 

* OUTLOOK...SMALL CRAFT ADVISORY GUSTS OF 25 KT MAY CONTINUE INTO
  SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
2 follow-up statements
744 
WHUS71 KPHI 260213
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
913 PM EST WED JAN 25 2017

ANZ452>455-261100-
/O.CON.KPHI.SC.Y.0009.170126T1700Z-170127T2200Z/
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
913 PM EST WED JAN 25 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON THURSDAY TO
5 PM EST FRIDAY...

* LOCATION...THE ATLANTIC COASTAL WATERS ADJACENT TO SOUTHERN 
  NEW JERSEY AND DELAWARE

* WINDS...WEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. A BRIEF PERIOD
  OF GALE FORCE GUSTS TO 35 KT IS POSSIBLE LATE THURSDAY.

* SEAS...3 TO 5 FEET.

* OUTLOOK...SMALL CRAFT ADVISORY CONDITIONS MAY CONTINUE INTO 
  LATE SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ430-431-261100-
/O.CON.KPHI.SC.Y.0009.170126T1700Z-170127T2200Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
913 PM EST WED JAN 25 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON THURSDAY TO
5 PM EST FRIDAY...

* LOCATION...THE DELAWARE BAY

* WINDS...WEST 10 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...2 TO 4 FEET...HIGHEST AT THE BAY ENTRANCE. 

* OUTLOOK...SMALL CRAFT ADVISORY GUSTS OF 25 KT MAY CONTINUE 
  INTO SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ450-451-261100-
/O.CON.KPHI.GL.A.0005.170126T1700Z-170127T1000Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
913 PM EST WED JAN 25 2017

...GALE WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH
LATE THURSDAY NIGHT...

* LOCATION...THE ATLANTIC COASTAL WATERS ADJACENT TO NORTHERN 
  AND CENTRAL NEW JERSEY.

* WINDS...WEST 15 TO 25 KT WITH GUSTS UP TO 35 KT.

* SEAS...3 TO 6 FEET.

* TIMING...STRONGEST WINDS SHOULD OCCUR EARLY THURSDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

MPS
991 
WHUS71 KPHI 260840
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
340 AM EST THU JAN 26 2017


ANZ450-451-262145-
/O.UPG.KPHI.GL.A.0005.170126T1700Z-170127T1000Z/
/O.NEW.KPHI.GL.W.0006.170126T1700Z-170127T0600Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
340 AM EST THU JAN 26 2017

...GALE WARNING IN EFFECT FROM NOON TODAY TO 1 AM EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 1 AM EST FRIDAY.
THE GALE WATCH IS NO LONGER IN EFFECT.

* LOCATION...THE ATLANTIC COASTAL WATERS ADJACENT TO NORTHERN 
  AND CENTRAL NEW JERSEY.

* WINDS...WEST 15 TO 25 KT WITH GUSTS UP TO 40 KT.

* SEAS...3 TO 6 FEET.

* TIMING...WINDS WILL INCREASE QUICKLY BEHIND THE FRONT EXPECTED
  TO ARRIVE EARLY THIS AFTERNOON. THE STRONGEST WINDS ARE EXPECTED
  THROUGH THE EVENING HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ452>455-262145-
/O.CON.KPHI.SC.Y.0009.170126T1700Z-170127T2200Z/
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
340 AM EST THU JAN 26 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 5 PM
EST FRIDAY...

* LOCATION...THE ATLANTIC COASTAL WATERS ADJACENT TO DELAWARE AND
  SOUTHERN NEW JERSEY.

* WINDS...WEST 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...3 TO 5 FEET.

* OUTLOOK...SMALL CRAFT ADVISORY CONDITIONS MAY CONTINUE INTO 
  LATE SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ430-431-262145-
/O.CON.KPHI.SC.Y.0009.170126T1700Z-170127T2200Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
340 AM EST THU JAN 26 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 5 PM
EST FRIDAY...

* LOCATION...THE DELAWARE BAY

* WINDS...WEST 10 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...2 TO 4 FEET.

* OUTLOOK...SMALL CRAFT ADVISORY GUSTS OF 25 KT MAY CONTINUE 
  INTO SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

JOHNSON

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this gale watch went out at Jan 25, 2:10 PM EST, 14 minutes earlier.

Area forecast discussion, Jan 25, 2:10 PM EST, 14 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
210 PM EST Wed Jan 25 2017

.SYNOPSIS...
Low pressure in the central plains will move into the Northeast on
Thursday, bringing a warm front through the area tonight and a
cold front through the region on Thursday. Prolonged northwest
flow becomes established by the end of the week, bringing a weak
cold front through the area late this weekend and another early
next week.

&&

.NEAR TERM /THROUGH TONIGHT/...
A really fine afternoon is in progress for late january, the
heart of winter. Temps about 15 degrees above normal. Westerly
winds are diminishing.

Tonight...rapidly increasing high clouds early then mid clouds
arrive late with showers expected to develop PA and NJ after
midnight per GEFS and SREF much higher pop trends than the
conservative operational NAM. 12z GFS probably overdone. Odds
are very very low for freezing rain north of I-80 over the 2-5"
snow and sleet pack from the 1/23-24 event, and no advy.
Light south to southwest wind. Lows tonight 15 above normal.

Forecast basis was a 50 50 blend of the 12z/25 GFS/NAM MOS.

&&

.SHORT TERM /THURSDAY/...
Showers expected during the morning, mainly along and southeast
of I-95. In addition, its also possible that there could be a
brief afternoon shower in PA NJ but for now we have a dry fcst.
Overcast during the morning with partial clearing during the
afternoon.

Temps well above normal around 13 to 18 degrees above normal.

Southwest wind during the morning becomes gusty westerly 25 to
30 mph during the afternoon.

Its possible there will be a little haze and fog in the morning
with the showers along and se of I95 but it should not be
appreciable.

Forecast basis: a 50 50 blend of the 12z/25 GFS/NAM MOS.

&&

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
Overview:  The general large-scale pattern in the extended period
will feature broad cyclonic flow in the eastern U.S. associated with
a longwave trough.  Upstream high-amplitude ridging will commence
this weekend in western North America, which will reinforce stout
cooling in the eastern U.S. The ridge is forecast to deamplify and
become more progressive by the middle of next week, with general
northwesterly upper-level flow continuing in the Mid-Atlantic
States. This pattern will favor the passage of several weak
shortwave troughs moving rapidly through the longwave cyclonic flow,
with breezy surface winds likely, particularly after frontal
passages. Although a relatively dry period is in store, the
system expected to move through Thursday will bring light
precipitation, and there is rather large uncertainty regarding
the development of a surface cyclone in the Atlantic early next
week.

Technical details:  On Thursday, a positively-tilted shortwave
trough will progress through the East Coast with an associated cold
front moving through the region during the day. The downstream ridge
will aid in the shearing of the associated vorticity maximum, and
the anticyclonic upper-level jet streak over the Northeast will
quickly diminish. Large-scale lift will generally focus to the
north of the CWA and will be on the wane during the day.
Meanwhile, a southern stream jet will intensify rapidly as it
progresses through the base of the longwave trough. However,
strongest dynamics/lift should remain south/east of our area as
this occurs. As a result, precipitation in our CWA should be
light and brief. Temperatures will be warm enough for rain
across the area, as the strongest lift will remain over the warm
sector of the system, though as mentioned above -- if
subfreezing temps are reached in the southern Poconos, there
could be a brief window of freezing rain in the early morning
hours.

From Friday into the weekend, small-scale perturbations will
progress through the region in broad west-northwest flow. Model
agreement is unsurprisingly lacking with these perturbations, but
their impacts on the area look to be minor. Main questions regarding
the forecast will be timing the increase/decrease in cloud cover and
wind speeds associated with the passage of these systems. Systems
are too weak/dry to generate much precipitation in our area, aside
from potential lake-effect flurries or light snow in the southern
Poconos. Operational models are not overly gung-ho on producing much
of this, but this has certainly been underplayed in the past.
Kept slight PoPs going in the southern Poconos Thursday night
through Friday for now. Some possibility of additional light
snow or flurries in this area through the weekend given the
prolonged west-to-northwest flow.

Model agreement becomes quite poor by Monday as a cold system drops
south or southeast into the Midwest Sunday afternoon and night. The
12Z/24 CMC appeared to be an outlier in the depth and relative
slowness of the associated trough, but the 00Z/25 ECMWF now has
strong resemblance to this evolution (and the 00Z/25 CMC was
reasonably similar to its previous run). Meanwhile, the GFS is
flatter and more progressive with this system as it moves
through the East Coast. A surface cyclone will likely develop in
the vicinity of the coastal Atlantic waters on Monday, though
the CMC/ECMWF suggest this would occur too far south/east to be
of much influence here. The GFS gives at least some indication
that a period of light snow would occur Sunday night and Monday
morning before a surface cyclone develops well off to the east
in the Atlantic. This is definitely a period to watch given the
volatile nature of the models and the potential for a more
significant storm based on the CMC/ECMWF trends (albeit not
favorably positioned currently for any particularly big
influence in our area).

Beyond Monday...prolonged northwesterly flow continues with
potential for more weak perturbations to move through the area.

Bottom line:  Thursday should be the warmest day of the period with
temperatures 15-20 degrees above average. Chance of mostly light
showers before frontal passage and breezy west/northwest winds
afterward.

Friday-Sunday:  Temperatures drop 10-15 degrees Friday and should
continue to cool to near seasonal averages by the weekend. Mostly
dry conditions (except for potential light snow/flurries in the
southern Poconos). Roller-coaster ride of clouds and sun is
anticipated, with breezy conditions daily.

Sunday night and Monday:  Low-confidence forecast.  Could be dry and
chilly. Could see some light snow. Could be something else entirely.
Substantial changes to this portion of the forecast may occur.

Tuesday: Generally seasonably cold and dry with more breezy
conditions expected.

&&

.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Rest of this afternoon...VFR clr or sct clouds aoa 4000 ft. West
wind gust 15 to 20 kt.

Tonight...VFR cirrus early, then cigs aoa 5000 ft develop after
04z/26 with possible mvfr conds showers after 06z, especially
PHL/ILG sewd after 09z/26. Light south to southwest wind.

Thursday...Cigs generally aoa 5000 ft but possible MVFR conds in
showers during the morning PHL area to ACY ILG and MIV. A very
brief VFR shower possible during the afternoon vcnty
KRDG/KABE/KTTN. Southwest wind during the morning becomes gusty
west 25 to 30 kt during the afternoon.

OUTLOOK...

Thursday night through Sunday: VFR conditions with breezy west
to northwest winds. Speeds during the day will likely be 10-20
kts with gusts 20-30 kts. Confidence is above average.

Sunday night and Monday: Low potential for a storm to produce
light snow in portions of the area. Sub-VFR
ceilings/visibilities are likely should this occur, but
confidence is very low. Breezy conditions possible again Monday
afternoon.

&&

.MARINE...
GLA to be issued for ANZ450-51 to blend with OKX. Chance of 2
hours or more of gale force west winds near and east of Sandy
Hook - Toms River is in my estimation about 40 pct. Watchable.
Following shifts will make a decision on whether to convert to
SCA or GLW. If we convert to an SCA, we can always short fuse
upgrade to a GLW Wednesday afternoon when the finer details of
marginal downward momentum transfer become evident.

Otherwise, the lull into tonight with SCA as previously for
Thursday aftn/night s NJ and DE waters. Our long term
forecaster may extend this advisory in our 330 PM update.

OUTLOOK...
Thursday night: Small craft advisory conditions likely. Gusts
may approach gale warning thresholds in the coastal Atlantic
waters, especially Thursday night. Confidence is average.

Friday-Sunday:  An extended period of small craft advisory
conditions likely with west winds 15-25 kts and higher gusts.
Confidence is above average.

Sunday night and Monday:  West winds may decrease below advisory
criteria during this period, especially Sunday night and Monday
morning. However, west winds may increase to marginal advisory
criteria by late in the day on Monday. Confidence is below average.

&&

.CLIMATE...
Sorry for the delay on climate. We'll recheck this at 350 PM.

PHL heading for 10 to 17th warmest January on record with a
monthly average of least 38 degrees, at least 5 degrees above
normal.

As far winter snowfall.. paltry amounts south of I-80 and while
its been a poor winter for snow so far, we still have about 8
more weeks where winter can do considerable damage. We have
no plans to talk about winter snow records until the latter part
of February, if we continue to be within 5 inches of where we
are today.

&&

.Equipment...
KNEL temps are running 10f too warm during the day as we
determine from surrounding obs.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Small Craft Advisory from noon Thursday to 5 AM EST Friday for
     ANZ430-431-452>455.
     Small Craft Advisory until 3 PM EST this afternoon for ANZ450-
     451.

&&

Synopsis...CMS
Near Term...Drag  209
Short Term...Drag 209
Long Term...CMS
Aviation...CMS/Drag 209
Marine...CMS/Drag 209
Climate...209
Hazardous weather outlook, Jan 25, 3:45 AM EST, 10 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
345 AM EST WED JAN 25 2017

NJZ001-PAZ054-055-260845-
SUSSEX-CARBON-MONROE-
345 AM EST WED JAN 25 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SMALL CHANCE FOR SPOTTY FREEZING RAIN AFTER MIDNIGHT
TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>004-MDZ008-012-015-019-020-NJZ007>010-012>027-PAZ060>062-070-
071-101>106-260845-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-BERKS-LEHIGH-NORTHAMPTON-DELAWARE-
PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY-
EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
345 AM EST WED JAN 25 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-260845-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
345 AM EST WED JAN 25 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

GALE FORCE WESTERLY WIND GUSTS ARE POSSIBLE THURSDAY AFTERNOON AND
EVENING, ESPECIALLY IN THE COASTAL ATLANTIC WATERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CMS

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 25, 9:42 AM ESTSmall Craft AdvisoryPHI3 days

Nearby

Gale Watches in New Jersey, 2017Every gale watch in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.